# SDR COEA0706903

- Difficulty date: January 9, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: S53575104202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE, FOUND CORROSION ON LT AND RT UPPER SURFACES OF LOWER SIDEBOX AT STRINGER 14 CREASEBEAM BETWEEN FRAME 26 AND 27.  REMOVED CORROSION AND REPAIRED IAW SRI DO/TS-709/07-8327 AND DO/TS-709/07-8327 WITH REFERENCE TO SRAS DOTS-640/07, 3981 ISSUE A FOR FINAL APPROVAL OF REPAIR.  TWO YEAR REINSPECTION (DVI) REQUIRED BY ISSUED SRAS.  (M)
